# SDR K11A2025100600353

- Difficulty date: October 6, 2025
- Submitted: October 6, 2025
- Operation: Air carrier
- Aircraft: N326FL
- Make and model: Boeing 737883
- Aircraft serial: 28326
- Aircraft time: 50,772 hours, 36,085 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Warning Light
- Condition: False Activation
- Location: Zone 800
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

LEFT FWD OVERWING CAUTION LIGHT ILLUMINATED DURING INITIAL TAKEOFF ROLL REJECTED TAKEOFF.     PERFORMED RESET OF FAULT IN PROXIMITY SWITCH ELECTRONICS UNIT IAW B737-600-700-800-900 FIM 32-09 TASK 801. PERFORMED BITE TEST, CHECK GOOD, PERFORMED EMERGENCY EXIT DOOR OPS CHECK IAW B737-800 AMM 52-22-00 OPS CHECK GOOD
